# SDR UIEA200700349

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST NOZZLE DENTED AT 0300.  NDT CHECKED NIL CRACK DENT AREA WITHIN LIMITS AMM 78-11-01 PAGE 601.
